lder inequality;"/> lder inequality;"/> Degenerate Weakly (k<sub>1</sub>, k<sub>2</sub>)-Quasiregular Mappings | Korea Science
Advanced SearchSearch Tips
Degenerate Weakly (k1, k2)-Quasiregular Mappings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 1,  2011, pp.59-68
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.1.059
 Title & Authors
Degenerate Weakly (k1, k2)-Quasiregular Mappings
Gao, Hongya; Tian, Dazeng; Sun, Lanxiang; Chu, Yuming;
  PDF(new window)
In this paper, we first give the definition of degenerate weakly (, -quasiregular mappings by using the technique of exterior power and exterior differential forms, and then, by using Hodge decomposition and Reverse Hlder inequality, we obtain the higher integrability result: for any satisfying 0 < < 1 there exists an integrable exponent = (n, l, , ) > l, such that every degenerate weakly (, )-quasiregular mapping f (, ) belongs to (, ), that is, f is a degenerate (, )-quasiregular mapping in the usual sense.
Degenerate weakly (, )-quasiregular mapping;exterior power;Hodge decomposition;Reverse Hlder inequality;
 Cited by
B. Borjarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in $R^n$. Ann. Acad. Sci. Fenn Ser. A.I. Math., 8(1983), 257-324. crossref(new window)

S. K. Donaldson and D. P. Sullivan, Quasiconformal 4-manifolds, Acta Math., 163(1989), 181-252. crossref(new window)

H. Gao, Regularity for weakly ($K_1,K_2$)-quasiregular mappings, Science in China, 46(2003), 499-505. crossref(new window)

M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann of Math Stud, 105. Princeton: Princeton Univ. Press, 1983.

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order. Berlin: Springer-Verlag, 1983.

T. Iwaniec, G. Martin, Geometric function theory and non-linear analysis, Clarendon Press, Oxford, 2001.

T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math., 170(1993), 29-81. crossref(new window)

T. Iwaniec, p-Harmonic tensors and quasiregular mappings, Ann of Math., 136(1992), 589-624. crossref(new window)

Yu. G. Reshetnyak, Space mappings with bounded distortion, vol 73, Trans. Math. Monographs, Amer. Math. Soc., 1989.

S. Rickman, Quasiregular mappings, Berlin, Heidelberg: Springer-Verlag, 1993.

S. Zheng and A. Fang, $L^p$-integrability for ($K_1,K_2$)-quasiregular mappings, Acta Math. Sin., 41(5)(1998), 1019-1024.

S. Zheng and A. Fang, On degenerate quasiregular mappings, Chn. Ann. of Math., 19A(6)(1998), 741-748.